# SDR IPXA2021122877335

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N368UP
- Make and model: Boeing 767-300
- Aircraft serial: 65907
- Aircraft time: 4,723 hours, 1,915 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J, P
- Precautionary procedure: O, O

## Discrepancy

INSPECTION TYPE:NA** ATB ** EMERGENCY DECLARED ** EXITED A/C USING INERTIAL REELS ** JUST AFTER V, FIRE BELL SOUNDED AND CONTINUED TO SOUND UNTIL EVACUATION NO OTHER INDICATION NO EICAS NO ENGINE OR CARGO FIRE WARNING JUST CONTINUOUS BELL.VERBAL CREW BRIEFING ALSO RECIEVED. PERFORMED FIM 31-51-00-815-803 TEST FAILED STEP 6, NO BELL SOUND. REMOVED & REPLACED AURAL WARNING MODULE M1000 AMM 31-51-04. TEST PASS AS PRECAUTION RAN BOTH ENGINES AND APU W/ BLEED NO ISSUES NOTED. TECH AND MC NOTIFIED IPC 31-51-04-05A ITEM 100
